# SDR AALA20091028DFW01

- Difficulty date: October 27, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 50,933 hours, 17,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID COACH SEAT MOUNTED EMERGENCY LIGHT DIM.  REPLACED MID COACH SEAT MOUNTED EMERGENCY LIGHT BATTERY PACK.
